Medication delays


#1

#2

I have been diagnosed about six moths ago. i have been on levodopa for the 6 months with no effect. My neurologist has now put me on another drug which I have been taking now for 2 weeks with still no effect. I am falling more and shaking more--what should I do? My neurologist tells me to visit him in 3 months as he did when I was originally put on levodopa. I am becoming very frustrated as it seems I am wasting my time taking any medication as nothing is working and I am only getting worse--any suggestions please.


#3

 

Hi archiedog

It sometimes takes a little while for some meds to react with your body, it also depends what meds you take and how much, everyone is different. I would wait a bit longer to see if there is any delayed reaction, then if nothing happens have a word with your parkinsons nurse or your neurologists secretary and see if they can help. Or alternatively phone the help line at the top of the page for advice.

Hope you get sorted, take care - Sheila